Common hypercyclic entire functions for multiples of differential operators
George Costakis, Panagiotis Mavroudis (2008)
Colloquium Mathematicae
Similarity:
George Costakis, Panagiotis Mavroudis (2008)
Colloquium Mathematicae
Similarity:
Sheng Li, Zongsheng Gao, Jilong Zhang (2012)
Annales Polonici Mathematici
Similarity:
We investigate the uniqueness of entire functions sharing values or small functions with their derivatives. One of our results gives a necessary condition on the Nevanlinna deficiency of the entire function f sharing one nonzero finite value CM with its derivative f'. Some applications of this result are provided. Finally, we prove some further results on small function sharing.
Feng Lü, Junfeng Xu (2012)
Annales Polonici Mathematici
Similarity:
Applying the normal family theory and the theory of complex differential equations, we obtain a uniqueness theorem for entire functions that share a function with their first and second derivative, which generalizes several related results of G. Jank, E. Mues & L. Volkmann (1986), C. M. Chang & M. L. Fang (2002) and I. Lahiri & G. K. Ghosh (2009).
Kai Liu, Lianzhong Yang, Xinling Liu (2011)
Czechoslovak Mathematical Journal
Similarity:
In this paper we obtain that there are no transcendental entire solutions with finite order of some nonlinear difference equations of different forms.
Indrajit Lahiri, Gautam Kumar Ghosh (2009)
Annales Polonici Mathematici
Similarity:
We study the uniqueness of entire functions which share a value or a function with their first and second derivatives.
Q. I. Rahman (1965)
Annales Polonici Mathematici
Similarity:
Xiao-Min Li, Wen-Li Li, Hong-Xun Yi, Zhi-Tao Wen (2011)
Annales Polonici Mathematici
Similarity:
We deal with uniqueness of entire functions whose difference polynomials share a nonzero polynomial CM, which corresponds to Theorem 2 of I. Laine and C. C. Yang [Proc. Japan Acad. Ser. A 83 (2007), 148-151] and Theorem 1.2 of K. Liu and L. Z. Yang [Arch. Math. 92 (2009), 270-278]. We also deal with uniqueness of entire functions whose difference polynomials share a meromorphic function of a smaller order, improving Theorem 5 of J. L. Zhang [J. Math. Anal. Appl. 367 (2010), 401-408],...
S. K. Vaish, H. S. Kasana (1982)
Publications de l'Institut Mathématique
Similarity:
Domar, Yngve (1997)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
P. K. Kamthan, P. K. Jain (1969)
Annales Polonici Mathematici
Similarity:
S. K. Singh (1976)
Matematički Vesnik
Similarity:
Fricke, G.H., Roy, Ranjan, Shah, S.M. (1981)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Feng Lü, Junfeng Xu, Hongxun Yi (2009)
Annales Polonici Mathematici
Similarity:
We use the theory of normal families to obtain some uniqueness theorems for entire functions, which improve and generalize the related results of Rubel and Yang, and Li and Yi. Some examples are provided to show the sharpness of our results.
L. S. O. Liverpool, Umaru Umar (1982)
Publications de l'Institut Mathématique
Similarity:
Lu, Feng (2010)
Applied Mathematics E-Notes [electronic only]
Similarity:
Małgorzata Downarowicz, Adam Janik (1985)
Annales Polonici Mathematici
Similarity: